# SDR AALA20121105002

- Difficulty date: November 4, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 102,623 hours, 16,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT OVERWING AFT EMERGENCY LIGHT.  OPS CHECK NORMAL.
